Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Partial reachability of a thermoelastic plate with memory


Authors: Pedro Gamboa, Vilmos Komornik and Octavio Vera
Journal: Quart. Appl. Math. 74 (2016), 235-243
MSC (2010): Primary 35A07; Secondary 35Q53
DOI: https://doi.org/10.1090/qam/1414
Published electronically: March 16, 2016
MathSciNet review: 3505602
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We investigate the partial reachability of a thermoelastic plate with memory, a variant of a system studied earlier by Lagnese and Lions (1988) without memory. The well posedness of the system is established by transposition after having established the well posedness of the adjoint system by using Volterra equations and the Galerkin method. The partial reachability is deduced from classical theorems on Kirchhoff plates by a perturbation technique.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC (2010): 35A07, 35Q53

Retrieve articles in all journals with MSC (2010): 35A07, 35Q53


Additional Information

Pedro Gamboa
Affiliation: Instituto de Matemática, Universidad Federal de Rio de Janeiro, Av. Athos da Silveira Ramos, P.O. Box 68530, CEP:21945-970, RJ, Brazil
Email: pgamboa@im.ufrj.br

Vilmos Komornik
Affiliation: Département de Mathématique, Université de Strasbourg, 7 rue René Descartes, 67084 Strasbourg Cedex, France
Email: vilmos.komornik@math.unistra.fr

Octavio Vera
Affiliation: Departamento de Matemática, Universidad del Bío Bío, Collao 1202, Casilla 5-C, Concepción, Chile
Email: overa@ubiobio.cl

DOI: https://doi.org/10.1090/qam/1414
Received by editor(s): August 10, 2014
Published electronically: March 16, 2016
Additional Notes: Part of this work was done during the visit of the second author at the Mathematical Institute of the Federal University of Rio de Janeiro in February 2014. He thanks the institute for its hospitality.
The third author is thankful for the support of Fondecyt projects 1121120.
Article copyright: © Copyright 2016 Brown University


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website